# SDR CA110321010

- Difficulty date: March 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT WHEN LANDING ON RNWY 35 & AFTER THE NLG TOUCHED DOWN ON THE RNWY, THE ACFT STARTED TO PULL TO THE RT & EXITED THE RNWY.  THE ACFT CAME TO REST 100 FEET OFF THE RT SIDE OF THE RNWY IN SNOW.  THE LG DID NOT COLLAPSE.  THE CB`S FOR THE COCKPIT VOICE RECORDER & FLIGHT DATA RECORDER WERE PULLED TO PRESERVE THE DATA.  NO INJURIES WERE REPORTED FROM THE TWO FLIGHT CREW & ONE PAX ON BOARD.  THE TSBC HAS BEEN ADVISED & IS INVESTIGATING THIS INCIDENT.  THE NLG ASSEMBLY WAS REPLACED TO DUE STRESS LOADS AS ADVISED BY THE LG MFG.  ANOMALY WITH THE NOSE WHEEL STEERING SYS WAS DISCOVERED DURING GND TESTING.  ALL STEERING COMPONENTS WERE REPLACED FOR THE INVESTIGATION.  ACFT RETURNED TO SERVICE MARCH 25.
